Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Isospectral Riemannian metrics and potentials


Authors: Dennis M. Deturck and Carolyn S. Gordon
Journal: Bull. Amer. Math. Soc. 17 (1987), 137-139
MSC (1985): Primary 58G25, 53C20
DOI: https://doi.org/10.1090/S0273-0979-1987-15541-8
MathSciNet review: 888890
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] R. Brooks, On manifolds with negative curvature with isospectral potentials, preprint, 1985. MR 880508
  • [DG1] D. DeTurck and C. Gordon, Isospectral deformations I: Riemannian structures on two-step nilspaces, Comm. Pure Appl. Math. 40 (1987), 367-387. MR 882070
  • [DG2] D. DeTurck and C. Gordon, Isospectral deformations II: Metrics and potentials on general manifolds, preprint, 1987.
  • [GW] C. Gordon and E. Wilson, Isospectral deformations of compact solvmanifolds, J. Differential Geom. 19 (1984), 241-256. MR 739790
  • [S] T. Sunada, Riemannian coverings and isospectral manifolds, Ann. of Math. (2) 121 (1985), 169-186. MR 782558

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58G25, 53C20

Retrieve articles in all journals with MSC (1985): 58G25, 53C20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15541-8

American Mathematical Society